MathSciNet Relay Station
MathSciNet bibliographic data
MR2067829 92D30 (34D05)
Wang, Wendi; Zhao, Xiao-Qiang An epidemic model in a patchy environment. Math. Biosci. 190 (2004), no. 1, 97–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement